# SDR IU62001F00015

- Difficulty date: October 23, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: 654494710
- Condition: Cracked
- Location: Actuator
- Component: Actuator, Boeing
- Component part number: 6544851117
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS CRACKED INSIDE THE RETRACT PORT.  INSTALLED HOUSING.(K)
